# SDR M3HA96022A

- Difficulty date: August 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4209G
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 129
- Engine: Pwa PW120
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Part number: AS320920
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, E, F

## Discrepancy

HNL - FLT 744 - DURING NORM T/O ROLL, NR 2 ENG TORQUE INDICATED LOSS OF TQ.  F/O'S CALLED FOR ABORT AND CAPTAIN INITIATED ABORT PROCEDURES.  ATC WAS INFORMED OF ABORT AND NO ASSIST WAS REQUESTED.  AS A/C CLEARED TAXIWAY, NR 2 ENG SHOWED A FIRE WARN WITH ASSOCIATED AURAL ALERTS.  A/C WAS STOPPED AND ENG FIRE ON THE GROUND PROCEDURES INITIATED.  30 SECONDS AFTER NR 2 ENG HAD BEEN SHUT DOWN AND THE FIRST FIRE AGENT DISCHARGED, A SECOND AGENT WAS DISCHARGED DUE TO CONTINUING FIRE WARN INDICATIONS.  AFTER SECOND AGENT WAS FIRED, ENG FIRE INDICATIONS EXTINGUISHED.  REPLACED FUEL NOZZLE PACKINGS, REPLACED DAMAGED WIRING, AND PERFORMED TASKS IAW JIC 70-00-00 SDI 10000-1,54-11-61 DVI 10000-1, 54-21-61DVI 10000-1.(M)
